# SDR RRXA991014

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Connector
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 2 FMS BECAME UNRELIABLE AFTER APPROX 2HRS INTO FLIGHT. NR 1 AND NR 2 FMS INOP, PLACARDED AS SUCH PER MEL 34-37-, CAT D, DMI NR'S NR 1 D7575041-1853 AND NR 2 D7575042-1854, DUE 24 SEP 99 PLACARDS INSTALLED.  NR 1 FMS, CLEANED CANNON PLUG ON DADC.  OPS CKS NORMAL AS PER MM 34 ON GROUND FOR 3 HRS THIS CLEARS MEL34-37 NR 2 FMS.  CLEANED CANNON PLUG ON DADC.  OPS CKS NORMAL ON GROUND FOR 3 HRS AS PER MM 34 THIS CLEARS MEL 34-37 CONT NR 7575042-1854.  REMOVED PLACARD.
